# SDR SWIA202264068

- Difficulty date: January 9, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N291SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000759
- Aircraft time: 7,213 hours, 5,478 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLAT TRACK #7 UPPER OUTBOARD CHANNEL HAS AREA OF CHAFING WEAR  0.25"W  X  0.003"D AS MARKED. DEPTH GAUGE# TC2-5044B, DUE11-9-22     (C-CHECK RO 1/22/2022)    REMOVED CHAFE ON L/H WING SLAT TRACK #7 UPPER OUTBOARD CHANNEL BY BLENDING. MAX MATERIAL LOSS OF .003" FOUND TO BE WITHIN LIMITS REF SRM 57-47-00/AD01. ASSET # TC2-61468 DUE 3-25-22. SEE CONTINUATION CARD FOR WORK PERFORMED.
